MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that, overnight adaptor was attached to the atrial lead.In morning there was impedance spike to 3000 ohms uni/bip, 625 ohms sensing, 1.5mv threshold 1.0v @ 0.4ms and noise noted.Patient was admitted for lead revision surgery, undertook provocation maneuvers and appeared to be at site of adapter.Surgical revision was performed on the left sided pocket and the adapter for atrial lead was inspected the distal set screw was loose, doctor retightened set screw and provocation maneuvers were done with no notable noise on the channel after fixing the set screw.No other additional information available and no other adverse event reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.The device was in use for treatment and remains implanted.The device was not returned for analysis,therefore the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in process and final inspections.Per bipolar is -1 receptacle assembliy in-process & final inspection procedure, devices are inspected 100% as follows: 9.Electrical/mechanical inspection: check electrical continuity by using multimeter.Attach the red cable to the connector pin and black cable to the trokar needle.Insert trokar needle straight on the screw head through the seal of the connector pin receptacle on both legs and check for resistance.Nsert trokar needle into the other screw for connector hull receptacle to assure that there is no electrical connection/short.Attach red cable to the connector hull and follow the same method as above for the connector hull receptacles on both legs.Per instructions for use, (ifu), bis/bis adaptor: the adaptors are implanted in the extremely hostile environment of the human body.Because the adaptors are very small in diameter and must be very flexible, it inevitably reduces their potential performance and longevity.Adaptors may fail to function for a variety of causes, including medical complications, body rejection phenomenon, allergic reaction, fibrotic tissue problem, or a failure of adaptor by damage, fracture, or by breach of their insulation.Despite of all due care in design, component quality, manufacture and testing prior to sale, adaptors may be damaged by improper handling, use, placement or other intervening facts.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
As per additional information revision surgery was schedule on 9th april 2019 because of noise and impedance rise.There was no other issue with adaptor biw07451.Adaptor remains in use.No further issues observed.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key8582370
Report Number1035166-2019-00038
Device Sequence Number11342662
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC4-13629
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;